Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Why is there red spots on my babies body after giving megamox 228 mg ?

I was using a megamox 228 mg for my 6 month baby girl for 3 days only 4ml, then I saw red spots in her full body, so my question how is this bad?
Asked On : Mon, 3 Oct 2011
Answers:  2 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello.Welcome.Rash appears to be due to amoxycilin.Stop the antibiotic.Rash should go away in couple of days.if rash persists even after stopping the medicine you must consult your pediatrician.Good luck.
Answered: Mon, 3 Oct 2011
I find this answer helpful
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Hello
Welcome to HCM
Megamox is an antibiotic containing amoxicillin, a penicillin derivative.
Some people are allergic to penicillin and so they have side effects like rash, itching or diarrhoea etc .on consuming amoxicillin.
Please do not panic, if she has no other symptoms only rash then its not worrisome.just keep your baby well hydrated, well fed and you can give her anti histaminics, antiallergen syrup as per your doctors advice if she has itching.mild calamine lotion may provide soothing effect.
The rash wil resolve on its own in two three days after the antibiotic is stopped.
If she has any other symptoms like breathing difficulty, or swelling or fever kindly consult your doctor promptly.
Thank you

Answered: Mon, 3 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor